# SDR ASAA2015051911946

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL JOINT STRIP, UPPER SURFACE HAS CORROSION AT SEVERAL SPOTS. DOTTED.  BS 767-BS 777, RBL 0-25, STR 28L-STR 26R.  ACFT GROUNDED.  RECEIVED NEW SPLICE STRAP TEE ASSY, PN 146A9401-4 PART IS INSTALLED ON PARENT J/C 9900 DOT REMOVED PO 839102.1 ORIGINAL MATERIAL= .070, MATERIAL REMOVED=.040, MATERIAL REMAINING = .030 OUT OF LIMITS IAW SRM 53-00-53-1A-2.
